Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 61, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 1:11 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 1:11 PM CDT (18:11 UTC)
- Expired
- Apr 27, 2011, 1:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 8:08 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WFUS54 KHUN 271811 TORHUN ALC049-071-271845- /O.NEW.KHUN.TO.W.0061.110427T1811Z-110427T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 111 PM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN DEKALB COUNTY IN NORTHEAST ALABAMA... EAST CENTRAL JACKSON COUNTY IN NORTHEAST ALABAMA... * UNTIL 145 PM CDT * AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MARTINTOWN...OR ABOUT 7 MILES NORTHEAST OF SCOTTSBORO...MOVING EAST AT 50 MPH. * LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE... FABIUS. FLAT ROCK. HIGDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3464 8594 3484 8594 3494 8560 3474 8555 TIME...MOT...LOC 1811Z 250DEG 45KT 3474 8589 $$
4 follow-up statements
046 WWUS54 KHUN 271818 RRA SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 118 PM CDT WED APR 27 2011 ALC049-071-271845- /O.CON.KHUN.TO.W.0061.000000T0000Z-110427T1845Z/ JACKSON AL-DEKALB AL- 118 PM CDT WED APR 27 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES... AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FABIUS...OR ABOUT 10 MILES SOUTHWEST OF BRIDGEPORT...MOVING EAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAT ROCK AND HIGDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3470 8590 3484 8593 3494 8560 3474 8555 TIME...MOT...LOC 1818Z 258DEG 43KT 3482 8577 $$ KDW
176 WWUS54 KHUN 271825 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 125 PM CDT WED APR 27 2011 ALC049-071-271845- /O.CON.KHUN.TO.W.0061.000000T0000Z-110427T1845Z/ JACKSON AL-DEKALB AL- 125 PM CDT WED APR 27 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR EXTREME NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES... AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FLAT ROCK...OR ABOUT 8 MILES SOUTH OF BRIDGEPORT...MOVING EAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3473 8576 3488 8576 3494 8560 3474 8555 TIME...MOT...LOC 1825Z 258DEG 43KT 3484 8567 $$ KDW
330 WWUS54 KHUN 271829 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 129 PM CDT WED APR 27 2011 ALC049-071-271845- /O.CON.KHUN.TO.W.0061.000000T0000Z-110427T1845Z/ JACKSON AL-DEKALB AL- 129 PM CDT WED APR 27 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR EXTREME NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES... AT 129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HIGDON...OR ABOUT 7 MILES SOUTHEAST OF BRIDGEPORT...MOVING EAST AT 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3473 8574 3488 8576 3494 8560 3474 8555 TIME...MOT...LOC 1829Z 252DEG 46KT 3489 8560 $$ KDW
233 WWUS54 KHUN 271838 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 138 PM CDT WED APR 27 2011 ALC049-071-271848- /O.EXP.KHUN.TO.W.0061.000000T0000Z-110427T1845Z/ JACKSON AL-DEKALB AL- 138 PM CDT WED APR 27 2011 ...THE TORNADO WARNING FOR EXTREME NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES EXPIRES AT 145 PM CDT... WEATHER SERVICE DOPPLER RADAR INDICATES THE TORNADIC THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. LAT...LON 3473 8574 3488 8576 3494 8560 3474 8555 TIME...MOT...LOC 1838Z 252DEG 46KT 3492 8547 $$ KDW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:20 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 27, 12:20 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 PM CDT WED APR 27 2011
.UPDATE...FOR 18Z AVIATION DISCUSSION.
&&
.AVIATION...
UNSETTLED CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON WITH
ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE. WITHIN
THUNDERSTORMS...SEVERE WIND GUSTS AND LIFR CONDITIONS ARE POSSIBLE.
OUTSIDE OF THUNDERSTORMS...GUSTY WINDS ARE EXPECTED GIVEN THE TIGHT
SURFACE PRESSURE GRADIENT AHEAD OF THE APPROACHING SURFACE LOW.
WINDS WILL SUBSIDE SOME THIS EVENING...WITH MVFR CIGS EXPECTED
DURING THE OVERNIGHT HOURS. VFR CONDITIONS ARE EXPECTED BY THURSDAY
MORNING.
&&
.HYDROLOGY...SIGNIFICANT RIVER FLOOD EVENT POTENTIALLY UNFOLDING
ACROSS THE TN VALLEY TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS
ALREADY FALLEN OVER THE LAST 36 HOURS ACROSS THE NW ALABAMA AND SRN
TN INCLUDING THE IRON CITY AND BIG NANCE BASINS. AMOUNTS SO FAR HAVE
BEEN LESS EAST OF I-65 WITH 1 TO LOCALLY 2 INCHES.
WITH SEVERAL ROUNDS OF ROBUST CONVECTION EXPECTED AHEAD OF THE LATE
EVENING FROPA...RAINFALL TOTALS OF 4 TO 5 INCHES SEEM LIKELY IN THE
IMPACTED BASINS. LATEST GUIDANCE INDICATES THAT MODERATE FLOODING IS
EXPECTED ALONG THE PAINT ROCK AND ELK RIVERS WITH MAJOR FLOODING
ALONG THE BIG NANCE NEAR COURTLAND. IN FACT...THE RIVER STAGE AT
COURTLAND IS FORECAST TO RISE TO 23 FEET BY THURSDAY MORNING. THIS
WOULD BE THE HIGHEST CREST THERE SINCE 1990 AND WOULD CAUSE
SIGNIFICANT IMPACTS IN AND NEAR COURTLAND.
RESIDENTS IN LAUDERDALE COUNTY SHOULD ALSO MONITOR THE PROGRESSION OF
SHOAL CREEK...WITH THE RIVER STAGE FORECAST TO RISE WELL ABOVE FLOOD
STAGE UPSTREAM AT IRON CITY.
&&
.DISCUSSION... /ISSUED 911 AM CDT WED APR 27 2011/
BUSY DAY ALREADY ACROSS THE TENNESSEE VALLEY WITH SIGNIFICANT DAMAGE
REPORTED EARLIER IN SEVERAL COUNTIES FROM OVERNIGHT/EARLY MORNING
QLCS AND HP SUPERCELLS. NEXT ROUNDS OF SCT CONVECTION WITH ELEVATED
HAIL CORES ALREADY TRACKING INTO NW AL. STORMS ACROSS NRN MS HAVE
SHOWN ROTATION...AND STORMS ACROSS NRN AL HAVE STARTED TO EXHIBIT HP
CHARACTERISTICS AS WELL.
LATEST SFC ANALYSIS SHOWS A COMPLEX LOW STRUCTURE FROM CENTRAL
INDIANA SOUTH TO THE ARKLATEX. THE ASSOCIATED COLD FRONT STRETCHES
SOUTH THROUGH EAST TEXAS. CLOSER TO THE HOME...THE EARLY MORNING
CONVECTION HAS LEFT A SMALL OUTFLOW BOUNDARY ACROSS OUR ERN COUNTIES.
WATER VAPOR IMAGERY AND PROFILER DATA SHOWS AN 80KT MID LEVEL JET
STREAK PUNCHING OUT OF THE ARKLATEX THIS MORNING. CONVECTION HAS
BEGUN TO FIRE ALONG THE APEX OF THIS JET STREAK. THIS WILL BE THE
AREA TO MONITOR THROUGH THE AFTN HOURS AS THE JET STREAK AND THE
ASSOCIATE U/L JET MAX PROGRESSES EAST. THE 12Z NAM SHOWS LARGE SCALE
ASCENT IN THE EXIT REGION OF THE H25 JET DURING THE AFTN. THIS WILL
BE COINCIDENT WITH MLCAPES ~2-2.5 KJ/KG AND LOW LEVEL HELICITY VALUES
IN EXCESS OF 600 M2/S2. THE ONLY MITIGATING FACTOR MAY BE RAIN COOLED
LOW LEVEL AIR DUE TO ONGOING CONVECTION...BUT THIS IS UNCERTAIN ATTM.
AM NOT PLANNING MAJOR CHGS TO FCST FOR NOW OTHER THAN TO TWEAK FOR
CURRENT CONDITIONS AND SHORT TERM TRENDS. TEMPS WILL BE HIGHLY
DEPENDENT ON BREAKS BETWEEN CONVECTIVE CLUSTERS...BUT NOT GOING TO
SWEAT THAT RIGHT NOW.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
DISCUSSION...15
AVIATION...JLLHazardous weather outlook, Apr 27, 12:43 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1243 PM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-280100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1243 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 200 PM CDT. SEVERAL ROUNDS OF SEVERE THUNDERSTORMS HAVE IMPACTED THE TENNESSEE VALLEY THIS MORNING...HOWEVER ADDITIONAL DEVELOPMENT STILL REMAINS A POSSIBILITY THROUGH THE AFTERNOON HOURS. CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR STRONG...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS. PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY. ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT THROUGH 8 PM WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS ANOTHER COLD FRONT PUSHES ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED FOR MUCH OF TODAY AND THIS EVENING.
In the hours before
Local storm report, Apr 27, 12:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 6 S SOMERVILLE 34.39N 86.80W
04/27/2011 MORGAN AL EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE.
&&
KWEBERLocal storm report, Apr 27, 12:28 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL LAW ENFORCEMENT
POWERLINES DOWN NEAR RAINBOW AND NEIL ROAD.
1140 AM TSTM WND DMG 2 WNW CAPSHAW 34.78N 86.83W
04/27/2011 LIMESTONE AL PUBLIC
LARGE TREES BLOWN DOWN.
&&
KWEBERLocal storm report, Apr 27, 12:33 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1233 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG DECATUR 34.61N 86.98W
04/27/2011 MORGAN AL EMERGENCY MNGR
COLLAPSED BUILDING ON HAYDEN STREET
1230 PM TORNADO 2 E SOMERVILLE 34.47N 86.76W
04/27/2011 MORGAN AL EMERGENCY MNGR
NEAR ANTIOCH
&&
KWEBERLocal storm report, Apr 27, 12:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1239 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG WINCHESTER 35.19N 86.11W
04/27/2011 FRANKLIN TN CO-OP OBSERVER
WALL CLOUD REPORTED.
&&
KWEBERLocal storm report, Apr 27, 12:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1246 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FLASH FLOOD TUSCUMBIA 34.73N 87.71W
04/27/2011 COLBERT AL EMERGENCY MNGR
FOUR FEET OF WATER IN RESIDENCE AT 1128 OLD LEE HIGHWAY.
&&
KWEBERLocal storm report, Apr 27, 1:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
102 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 6 W NORMAL 34.79N 86.67W
04/27/2011 MADISON AL EMERGENCY MNGR
BUILDING COLLAPSED NEAR THE INTERSECTION OF HIGHWAY 53
AND VON BRAUN DRIVE.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:28 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 32 min |
| Apr 27, 3:49 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 26 min |
| Apr 27, 3:53 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 4:02 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:09 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 36 min |
| Apr 27, 4:19 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 26 min |
| Apr 27, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Apr 27, 4:36 AM CDT | Tornado Warning | HUN | Lauderdale | 9 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 35 min |
| Apr 27, 4:47 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:59 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 27, 5:02 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 43 min |
| Apr 27, 5:14 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Madison, Marshall, Morgan | 46 min |
| Apr 27, 5:24 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 36 min |
| Apr 27, 5:27 AM CDT | Tornado Warning | HUN | Cullman | 48 min |
| Apr 27, 5:31 AM CDT | Tornado Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 27, 5:40 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 35 min |
| Apr 27, 5:58 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Apr 27, 6:02 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 28 min |
| Apr 27, 6:09 AM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 36 min |
| Apr 27, 6:19 AM CDT | Tornado Warning | HUN | Marshall | 41 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 40 min |
| Apr 27, 6:37 AM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 23 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 27, 6:52 AM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 38 min |
| Apr 27, 7:08 AM CDT | Tornado Warning | HUN | DeKalb | 37 min |
| Apr 27, 7:24 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 21 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 20 min |
| Apr 27, 7:41 AM CDT | Tornado Warning | HUN | Jackson | 10 min |
| Apr 27, 8:22 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Apr 27, 8:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 34 min |
| Apr 27, 8:48 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 42 min |
| Apr 27, 9:05 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 25 min |
| Apr 27, 9:14 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 27, 9:20 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 9:40 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 50 min |
| Apr 27, 9:57 AM CDT | River Flood Warning | HUN | Madison | 46 hr |
| Apr 27, 10:00 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Apr 27, 10:03 AM CDT | River Flood Warning | HUN | Madison | 38 hr |
| Apr 27, 10:05 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 3 days |
| Apr 27, 10:08 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 9 hr |
| Apr 27, 10:08 AM CDT | River Flood Warning | HUN | Lawrence | 3 days |
| Apr 27, 10:12 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 33 min |
| Apr 27, 10:37 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 27, 10:43 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 47 min |
| Apr 27, 10:53 AM CDT | Tornado Warning | HUN | Franklin, Lawrence, Morgan | 37 min |
| Apr 27, 10:58 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 47 min |
| Apr 27, 11:18 AM CDT | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 11:26 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 49 min |
| Apr 27, 11:27 AM CDT | Tornado Warning | HUN | Limestone, Madison | 33 min |
| Apr 27, 11:30 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 30 min |
| Apr 27, 11:41 AM CDT | Tornado Warning | HUN | Jackson, Limestone, Madison | 34 min |
| Apr 27, 12:00 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 45 min |
| Apr 27, 12:04 PM CDT | Tornado Warning | HUN | Jackson, Madison | 26 min |
| Apr 27, 12:07 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 8 hr |
| Apr 27, 12:17 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 43 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | HUN | Jackson | 20 min |
| Apr 27, 12:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 8 hr |
| Apr 27, 12:31 PM CDT | Tornado Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 27, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 65 min |
| Apr 27, 1:29 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall | 3 hr |
| Apr 27, 1:41 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 34 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 17 min |
| Apr 27, 2:24 PM CDT | Tornado Warning | HUN | Cullman | 36 min |
| Apr 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 44 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 32 min |
| Apr 27, 2:51 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 24 min |
| Apr 27, 3:03 PM CDT | Tornado Warning | HUN | Cullman, Madison, Marshall, Morgan | 42 min |
| Apr 27, 3:08 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 3:17 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 43 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 50 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Jackson | 24 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 24 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 34 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 31 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | HUN | Madison, Morgan | 38 min |
| Apr 27, 4:09 PM CDT | Tornado Warning | HUN | Franklin | 36 min |
| Apr 27, 4:11 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Madison, Morgan | 34 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.